# SDR CALA2025051304648

- Difficulty date: May 10, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 75,048 hours, 27,885 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SPLIT FLAP ON ARRIVAL. LEFT FLAP LESS THAN ONE RIGHT FLAP STUCK AT ZERO. PILOT INFOMED THAT THEY SELECTED FLAPS ONE THE RH SIDE FLAPS DROPPED AND THE LH FLAPS STAYED THE SAME THE SAW SPLIT FLAPS AND DID THE SPILT FLAPS PROCEDURE. THEY ARMED ALTERNATE FLAPS  AND FLAPS INHIBIT SWITCHES AND PERFORMED A NO FLAPS LANDING AT 182 KNOTS WHEN THEY PULLED INTO GATE THE SPILT FLAPS DISAPPEARED FOUND PSEU LIGHT ILLUMINATED UPDATED SCREENSHOTS OF FSEU BITE TEST. FOUND MAINTENANCE MSG 27-53250 ON FSEU LAST LEG FAULTS LEG 1. REMOVED CONNECTOR FROM FLAP SCEW SENSOR 8. FOUND PUSHED BACK SOCKETS ON CONNECTORS. SECURED SOCKETS. ALL SOCKETS ARE NOW LOCKED IN.   RESECURED CONNECTOR. FOUND MAINT MSG 27-53250 ON FSEU LAST LEG FAULTS LEG 1. REMOVED CONNECTOR FROM FLAP SCEW SENSOR 1. FOUND PUSH BACK SOCKETS ON CONNECTORS.SECURED SOCKETS. ALL SOCKETS ARE NOW LOCKED IN.  RESECURED CONNECTOR.RAN FLAPS SEVERAL TIMES, NO FAULT NOTED. REF FIM 27-59 TASK 801. ACOMPLISHED FLAP SKEW DETECTION SYSTEM FUNCTION CHECK IAW AMM 27-59-00-730-801. SYTEM TEST OK.
